Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
blizzard2014

Pics of my blood pressure.

Recommended Posts

It has been seven hours since I took my 20 mgs of Lisinopril and .2 mgs of Clonidine and my body is starting to act up again. I'm getting standing HR bouncing around from 70 BPM to 100 BPM, confirmed by both my BP monitor as well as my pulse ox monitor. My BP monitor has also been showing multiple erratic heart rate warnings. Here is what is happening to me with some control. I will not be taking anymore Clonidine because I am done standing for the day. Crazy stuff. I went out for a job interview for another part time job and maybe that set me off. I have headache and dizziness, but strangely I am more dizzy sitting down right now than I am while standing up. 

The low BP reading is from 1 minute of sitting and the high BP is from 5 minutes of standing. I can reproduce these same results all day long. lol

IMG_0087.JPG

IMG_0086.JPG

Share this post


Link to post
Share on other sites

Those are lovely numbers, especially so since you are not flat on your face.

Share this post


Link to post
Share on other sites

@WinterSown - you crack me up!!! @blizzard2014 : I know those numbers so well! And what it feels like, too. If you have these numbers with you current med regimen then you absolutely need to switch to something else. You are not controlled. I had to try many different types of meds before we found the ones that work. I hope your docs take these numbers - and the symptoms - serious because it is difficult to live with the changes every minute of your life.  Please - be well!!!!

Share this post


Link to post
Share on other sites

I have those numbers or tighter and lower sets. I've been working on changing those numbers for a while and am going back to the EP next Friday. He's been cutting my meds down since I met him. I told him if I get to 90/90/90 and get a picture I'm blowing it up in a frame for his office.  When they drop down to 70/45/100 I collapse, I get drop attacks. 

Share this post


Link to post
Share on other sites
10 hours ago, Pistol said:

@WinterSown - you crack me up!!! @blizzard2014 : I know those numbers so well! And what it feels like, too. If you have these numbers with you current med regimen then you absolutely need to switch to something else. You are not controlled. I had to try many different types of meds before we found the ones that work. I hope your docs take these numbers - and the symptoms - serious because it is difficult to live with the changes every minute of your life.  Please - be well!!!!

You so right. I always wonder how much darn stress it causes on the entire body system to go from zero to 150 MPH in a matter of seconds. I honestly don't know how I tolerate this. I used to feel it bad but mostly when my BP was 170/120. I was so unwell, I could not even stand in line sometimes. But I always put it down to symptoms from having had large blood clots in my lungs. It wasn't until I read that Antiphospholipid Antibody Syndrome can come with all of these other issues that I began investigating things. My doc just labelled it liable hypertension and I know until I find a specialist asking him to switch things up in a waste of time. I'm glad you guys got to see my numbers. At least you know I'm not a troll and have real issues.  Just notice that the HR only jumped 19 points, and not the 30 to be diagnosed with POTS, but it used to go really high before the Lisinopril. 

Share this post


Link to post
Share on other sites
9 hours ago, WinterSown said:

I have those numbers or tighter and lower sets. I've been working on changing those numbers for a while and am going back to the EP next Friday. He's been cutting my meds down since I met him. I told him if I get to 90/90/90 and get a picture I'm blowing it up in a frame for his office.  When they drop down to 70/45/100 I collapse, I get drop attacks. 

I have had lows at 86/70 BP and not pass out. My body will still spike the BP to 110/80 when it is that low from sitting. I think that is what this is, our BP tries to go low like regular POTS patients, but our body overcorrect this by spiking the BP too high to compensate. I only get headache when my BP goes to 140/110, or higher. 

Share this post


Link to post
Share on other sites

I can take another Clonidine, or a half of a dine to fix this. I just don't want to become dependent on more than .2 mgs a day. I sometimes will take .3 mgs before work and it will keep my standing BP around 110/80. But I don't want to go deeper in using the Clonidine because of the rebound effect it can have when you try and withdrawal from it. Inevitably I will meet a doctor who does not prescribe this med and dismiss things and then I will be in trouble. I have had this happen with pain meds. So, for that reason I try and use as little of this med as possible. 

Share this post


Link to post
Share on other sites
10 hours ago, Pistol said:

@WinterSown - you crack me up!!! @blizzard2014 : I know those numbers so well! And what it feels like, too. If you have these numbers with you current med regimen then you absolutely need to switch to something else. You are not controlled. I had to try many different types of meds before we found the ones that work. I hope your docs take these numbers - and the symptoms - serious because it is difficult to live with the changes every minute of your life.  Please - be well!!!!

I had good control with Lisinopril and Amlodipine, but my legs were swelling so bad I couldn't get my shoes on and had to stop the Amlodipine. 

Share this post


Link to post
Share on other sites
10 hours ago, WinterSown said:

Those are lovely numbers, especially so since you are not flat on your face.

I think I'm a masochist lol. I can tolerate a lot before I break.  I have also had pulse pressures of 10 before and not pass out, but I feel like I am passing out even sitting sometimes, but something keeps me kicking. I read that a low PP can really cause problems. 

Share this post


Link to post
Share on other sites
21 minutes ago, blizzard2014 said:

I had good control with Lisinopril and Amlodipine, but my legs were swelling so bad I couldn't get my shoes on and had to stop the Amlodipine. 

The EP cut out the amlodipine about four months back and it got rid of the sensation of a black cloak being pulled down over my head. Ugh. 

Share this post


Link to post
Share on other sites

I have incredibly similar readings to yours.

Wondering what helps you curb these? 

Sometimes my readings are really high (usually only diastolic is high), and other times, perfectly normal. 

It's so odd and I keep trying to find out what causes it, to no avail. 

Share this post


Link to post
Share on other sites

I have a 'wonky ANS'; it's probably the best description my EP has given me. 

You can do things right 100%, even 110% and things will still go wrong. I don't get down about it anymore, I just get back up off the bed and get back into life. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...